# SDR SIMA200521614

- Difficulty date: August 4, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67366
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SGF - FLT 3788 - ENTRY, GALLEY DOOR, ROW 1 THROUGH ROW 8 AND LEFT EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPLACED EMERGENCY BATTERY PACKS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
